Poincare series of multiplier ideals in two-dimensional local rings with rational singularities
Rights accessOpen Access
We study the multiplicity of the jumping numbers of an mm-primary ideal a in a two-dimensional local ring with a rational singularity. The formula we provide for the multiplicities leads to a very simple and efficient method to detect whether a given rational number is a jumping number. We also give an explicit description of the Poincare series of multiplier ideals associated to a proving, in particular, that it is a rational function.
CitationAlberich, M., Alvarez, J., Dachs, F., González-Alonso, V. Poincare series of multiplier ideals in two-dimensional local rings with rational singularities. "Advances in mathematics", 2 Gener 2017, vol. 304, p. 769-792.